MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM

NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Model Number CAR-125-B
Health Effect - Clinical Codes Anemia (1706); Asthma (1726); High Blood Pressure/ Hypertension (1908); Seizures (2063); Thrombosis (2100)
Date of Event 10/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cartridge was received for evaluation and passed all testing with no trouble found.The involved dialyzer is from a different manufacturer and was not evaluated by nxstage.The device history record for the product was reviewed which confirmed the cartridge was released meeting all quality and manufacturing requirements.Biocompatibility has been established.
 
Event or Problem Description
A report was received on 8 oct 2019 from the home therapy nurse (htn), regarding an (b)(6) male with multiple comorbidities including asthma, inferior vena cava thrombosis, clotting disorder, anemia, hypertension, seizures, polycystic kidney and transplant failure who had pink-tinged effluent that tested negative for blood during standard home hemodialysis therapy on (b)(6) 2019.Per the htn treatment was terminated and the patient was taken to hospital by the caregiver for precautionary observation.Additional information was received 08 oct 2019 - 30 oct 2019 from the htn which revealed the patient was admitted to hospital from (b)(6) 2019 for blood tests and cultures (nos) which were unremarkable.The patient did not experience symptoms and received dialysis while hospitalized with no additional events reported.

Brand Name
NXSTAGE SYSTEM ONE
Common Device Name
HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack street
lawrence MA 01843
MDR Report Key9268126
Report Number3003464075-2019-00058
Device Sequence Number127709
Product Code KDI
UDI-Device IdentifierM535CAR125B0
UDI-Public+M535CAR125B0/$$0121902770482
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/01/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/20/2021
Device Model NumberCAR-125-B
Device Catalogue NumberCAR-125-B
Device Lot Number90277048
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age8 YR
Patient Weight24
Date Report Sent to FDA01/01/2005